Publication Details

Keith M. Martin, Jennifer Seberry, Peter Wild, Resolvable designs applicable to cryptographic authentication schemes, Combinatorial Mathematics and Combinatorial Computing, 12, (1992) 153-160.


We consider certain resolvable designs which have application to doubly perfect cartesian authentication schemes. These generalise structures determined by sets of mutually orthogonal latin squares and are related to semi-latin squares and other designs which find application in the design of experiments.